# SDR C2XA09RI128

- Difficulty date: July 12, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,274 hours, 18,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2319 - EWR - FLIGHT CREW REPORTED "AIR GROUND FAIL" MESSAGE ON EICAS WITH ASSOCIATED MESSAGES:  AIR GROUND SENSOR FAIL, GROUND IDLE STOP FAIL, AND AOA INOP.  EWR MX REMOVED AND REPLACED NOSE WOW A/G PROX SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
